Just wondering if there is a reason this is happening due to stopping Plavix? The last several months, medical personnel can't get a blood draw from her port.
Yes, there could be a large connection between the ports being closed and Plavix. Plavix is an anti-platelet medication and stops the blood from clotting, once your mother came off it the blood clots began to form and close the port. I have been on Plavix for over two years because of my stent and where it is located and I can not afford a clot to form on it and there for can never stop taking Plavix.
- Plavix Information for Consumers
- Plavix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plavix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 May 2010 • 1 answer
Posted 3 Jun 2010 • 1 answer
Posted 25 Aug 2010 • 2 answers
My Mom 80 yrs old has been on plavix for 2 months servre stomach cramping,diahrrea, nause went to GI
Posted 22 May 2012 • 1 answer
Posted 18 days ago • 0 answers